# SDR P5CA0501385

- Difficulty date: May 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,433 hours, 21,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FOUND 1 OFF STANDOFF HOLE WITH 2 OFF CRACKS APPROXIMATELY 3MM EACH AT BS 280 WEB.  REPAIR CARRIED OUT IAW MFG MSG 1-1ME16G.  REFER TO FAA FORM 8100-9 DATED JUNE 2, 2005. THIS REPAIR IS SUBJECT TO CONTINUE INSPECTION IAW SB 747-53A2293.
